# SDR SWAA2022110950910

- Difficulty date: September 30, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727D+6; BS 727D+8; BS 727D+10; BS 727D+14; BS 727E+2; BS 727E+10; BS 727E+14. / [01] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727D+6 IAW IAW SRM 51-10-02 PARAGRAPH 15 ;EVALUATED REWORKED AREA AS FOLLOW: DIMENSIONS L=1.0' W= 0.900' DEPTH:0.016'  ORIGINAL MATERIAL THICKNESS 0.040' PER BAC1496-377 REMAINING THICKNESS:0.024' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2 TOOL USED DEPTH GAUGE ID= ATS 2472 S/N UNKWOWN DUE= 12/2022;[02] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE SRM 53-00-53-1A-2 AND IDENTIFICATION SRM 53-60-53-01-2;[03] PARTIAL UPDATED STEP 1-7; VERIFIED CORRECTIVE ACTIONS STEP 1;2.;[04] RECEIVED NEW ZEE ANGLE; (SIDEWALL SUPPORT) WITH P/N 146A7502-51 LOT: 1496140-1 PO: 874143  LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A7500;[05] UPDATED MEASUREMENT TABLE ITEM 14;[06] UPDATED TABLE ITEM 14;[07] ALL STEPS COMPLETED;[08] VERIFIED NEW PART
